# SDR WX0A2015071572728

- Difficulty date: July 11, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N417NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53347
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ON WAKE UP, AFT RT FLIGHT ATTENDANT STATION EMER LIGHT INOPERATIVE.  RELAMPED AFT RT FLIGHT ATTENDANT EMER LIGHT.  OPERATIONS CHECKED GOOD IAW AMM 33-51-01.
